MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal IOL w/AutonoME Delivery System; Intraocular Lens

Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal IOL w/AutonoME Delivery System; Intraocular Lens
Model Number PXYAT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Unspecified Eye / Vision Problem (4471)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, it was stated that the patient intermediate vision was 0.4 and unable to read the text on a computer screen.It was also stated that it was difficult to see objects at very close distances, and was experiencing eye tremors.Patient vision was blurry and unable to read computer screen clearly.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO Trifocal IOL w/AutonoME Delivery System
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50882401
Report Number9612169-2026-02157
Device Sequence Number10664208
Product Code HQL
UDI-Device Identifier00380658493172
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXYAT0
Device Catalogue NumberPXYAT0.145
Device Lot Number26237888
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured04/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale